# SDR AALA20040594

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 35H INOPERATIVE.  FOUND LOOSE CONNECTOR.  TIGHTENED AND SECURED EMERGENCY LIGHT CONNECTOR AT SEAT 35H.  SYSTEM GROUND CHECKED NORMAL OPERATION.
